Analysis of output frequencies of nonlinear systems

Wu, X.F., Lang, Z.Q. and Billings, S.A. (2007) Analysis of output frequencies of nonlinear systems. IEEE Transactions on Signal Processing, 55 (7). pp. 3239-3246. ISSN 1550-2376



  • Wu, X.F.
  • Lang, Z.Q.
  • Billings, S.A.
Copyright, Publisher and Additional Information: © Copyright 2007 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: frequency response, nonlinear systems, output frequency range
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 04 Sep 2007 08:46
Last Modified: 04 Jun 2014 18:50
Published Version:
Status: Published
Publisher: IEEE Signal Processsing Society
Refereed: Yes
Identification Number: 10.1109/TSP.2007.894387


Filename: wuxf1.pdf

Share / Export